# SDR SWAA2023102715117

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 67,389 hours, 40,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER AT FORWARD SERVICE DOOR MISSING<[01] R&R FWD FWD SERVICE DOOR EMERGENCY EXIT LAMP ASSY PER AMM 33-51-02
